# SDR MWEA050109

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 51,040 hours, 47,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 5936284501
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT HORN ON THE LEFT WING HAS A DENT.  FABRICATED AND INSTALLED DOUBLER.
